MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS PHACO PREMIUM PACK WITH MICS NEEDLE; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS PHACO PREMIUM PACK WITH MICS NEEDLE; UNIT, PHACOFRAGMENTATION
Model Number BL5114
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation, as it was discarded.Manufacturing and sterilization records were reviewed and found to be acceptable.The investigation is ongoing.
 
Event or Problem Description
A user facility in the united kingdom reported a piece of plastic in the patient's eye during a procedure.The particle was removed from the patient¿s eye without issue and the procedure was completed.The surgery time was increased by 0-15 mins.There was no impact or injury to the patient, and no extra anesthesia required.
 
Additional Manufacturer Narrative
The reported particle of unknown origin is not available for return, so it is not possible to investigate further for root cause.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.

Brand Name
STELLARIS PHACO PREMIUM PACK WITH MICS NEEDLE
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
3365 tree ct. industrial blvd.
st. louis MO 63122
Manufacturer Contact
juli moore
3365 tree ct. industrial blvd.
st. louis, MO 63122
6362263220
MDR Report Key17494077
Report Number0001920664-2023-70079
Device Sequence Number7252867
Product Code HQC
UDI-Device Identifier00757770057542
UDI-Public(01)00757770057542(17)260430(10)X4293
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K063331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberBL5114
Device Lot NumberX4293
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/09/2023
Supplement Report FDA Received Date09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown